# SDR ASAA2024122954918

- Difficulty date: December 29, 2024
- Submitted: January 1, 2025
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 41,774 hours, 13,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

16A EMERGENCY EXIT SIGN POINTING WRONG WAY. GROUNDED - YES. REMOVED AND REPLACED 16A WITH CORRECTLY POINTING EXIT SIGN REF AMM 33-51-01. OPS CHECK OK.
